# SDR AALA201801039028

- Difficulty date: January 2, 2018
- Submitted: January 5, 2018
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 52,391 hours, 30,138 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Unsecure
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L1 DOOR WAS DIFFICULT TO OPEN.  PLASTIC COVER ON TOP OF DOOR WOULD DROP DOWN CAUSING DOOR TO BIND, RESTRICTING DOOR MOVEMENT. MAINTENANCE ADJUSTED THE DOOR TRIM PANEL AND PERFORMED A SUCCESSFUL OPS CHECK IAW AMM 52-20-00.
